# SDR HALA2015111200234

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 51,364 hours, 9,393 cycles
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 6227996003
- Part serial: 1153DL
- Condition: Malfunctioned
- Part time: 10,633 hours, 1,844 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ATB 2, LEFT SYMBOL GENERATOR AND CENTER SYMBOL GENERATOR WENT COMPLETELY BLANK BEHIND PITCH LADDER.  NO COLOR DIFFERENCE BETWEEN SKY AND GROUND INTERMITTENTLY.  REPLACED CAPTAIN EADI IAW AMM 34-22-03.  OPS CHECKED OK. PERFORMED MCDP TEST 30 TEST PASSED.  LMP STATUS REMAINS LAND 3.  OK FOR SERVICE.
